# SDR 2001FA0000186

- Difficulty date: August 9, 2001
- Submitted: August 9, 2001
- Operation: General aviation
- Aircraft: N441DB
- Make and model: Cessna 441
- Aircraft serial: 4410300
- Aircraft time: 3,351 hours, 3,225 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 57222062
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION THE LEFT AND RIGHT CANTED RIB CAPS P/N 5722206-1 AND 5722206-2 WERE FOUND CRACKED APPROXIMATELY 1 INCH BEHIND THE FORWARD SPAR.  WHILE ACCOMPLISHING THE REPAIR TO THIS AREA, ANOTHER CRACK WAS FOUND IN THE LEFT WING/FUSELAGE CLOSEOUT P/N 6720001-3.  THE CLOSEOUT CANNOT BE SEEN UNTIL THE WING FAIRINGS ARE REMOVED, THUS IT CANNOT BE SEEN DURING NORMAL INSPECTION.
